# SDR USAA2009100592702

- Difficulty date: October 4, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 19771
- Aircraft time: 31,216 hours, 16,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1897 - CLT-ATL - EMERGENCY LIGHTS - EMERGENCY LIGHT LENS MISSING AT FORWARD GALLEY CLOSET.  REPLACED MISSING EMERGENCY LIGHT LENS AT FORWARD GALLEY CLOSET.
